# SDR DHL2004764003

- Difficulty date: April 28, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 DETECTOR INOPERATIVE LIGHT ILLUMINATED IN FLIGHT.   FOUND LOOSE CLAMP ON FIRE LOOP, RE-SECURED AND RAN ENG. PER JRH 5.2.  OPS CHECK GOOD ON GROUND.
